# SDR YENA2020011380013

- Difficulty date: January 8, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N944JT
- Make and model: Airbus A321-231
- Aircraft serial: 6359
- Aircraft time: 23,101 hours, 4,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 850085
- Condition: Failed
- Location: Cabin
- Part time: 3,770 hours, 737 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 834, SFO-BOS. PERFORMED TASK CARD A320-33-51-00-710-003.(CHECK THE BATTERY CAPACITY) 10WL, 15WL, 11WL, 14WL, AND 12WL FAIL TEST; REF LP 2789771-1. ALSO REPLACED 11WL AND 12WL WITH OPS CK GOOD PER AMM 33-51-38. REMOVED AND REPLACED EMERGENCY BATTERY (10WL) PER AMM 33-51-38. REPLACED EMERGENCY BATTERIES 14WL AND 15WL PER AMM 33-51-38. OPS CHECK GOOD.
